# SDR HNAA2014021000037

- Difficulty date: February 10, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 53,258 hours, 59,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INOPERATIVE.  R & R EMERGENCY LIGHT BATTERIES IAW WC 33-50-05R AND 33-50-03Q.  OPS CHECKED GOOD.
